Publication
Title
A note on unconditional maximum norm contractivity of diagonally split Runge-Kutta methods
Author
Language
English
Source (journal)
SIAM journal on numerical analysis. - Philadelphia, Pa
Publication
Philadelphia, Pa : 1996
ISSN
0036-1429
Volume/pages
33:3(1996), p. 1125-1134
ISI
A1996UP95700014
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Publication type
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 10.10.2017